# SDR SCNA96441

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 10 FEET OF EMERGENCY FLOOR TRACK LIGHTING WAS FOUND VERY DIM.  REMOVED AND REPLACED AFT POWER STRIP UNDERNEATH TRACK LIGHTS.  ALSO, REPLACED ONE TRACK LIGHT STRIP JUST FORWARD OF THE L2 DOOR.  SYSTEM OPS CHECKED NORMAL IN ACCORDANCE WITH MM 33-50-00.
